See Alike in...

Alike App

Browser

catdad22

456d

I’m totally exhausted. Anyone else on this medication feeling this way?

    • DragonflyHKD

      453d

      Risperidone made me feel like an emotionless zombie when I was on it. Had to switch to Abilify. I would talk to your prescribing provider about either tweaking the dose or finding a different medication if you've given it enough time to do its thing and for initial side effects to wear off. Don't stop taking it on your own, always work with your doc. Finding the right meds can take time.

    • Jrock

      453d

      I am exhausted 24/7 just sooo tired and wore out

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Yes, many people have reported feeling exhausted while taking certain medications. Some have experienced chronic fatigue associated with their condition or medication, while others have noticed improvements in energy levels after switching medications or adjusting dosages. It is important to consult your doctor if you are experiencing persistent exhaustion related to your medication.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion